A 75-year-old male asked:
can taking nutraceuticals cause elevated liver enzymes? how do i get my dad to stop taking them? what should i say so that he'll listen? so worried...
2 doctor answers
Dr. Ed Friedlander answered
43 years experience Pathology
Find ethical guide: The glitzy sucker ads that fascinate your dad offer a sense of intellectual superiority and empowerment. He'll continue to waste money on pills that are often not what they are supposed to be. The best remedy is to get him under the care of an ethical local specialist in holistic medicine, preferably a physician or working under one's supervision. This would turn a problem into a major plus.
Answered on Jun 20, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have a fungi on my tongue what are the causes for that how can i get rid of it i use sodium bicarbonate to wash it
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!